# SDR HEEA076263

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 11,710 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nacelle
- Part time: 11,662 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALLS - FOD TO COMPRESSOR BLADES. SENT TO PRATT AND WHITNEY FOR OVERHAUL.
